Fujita's program and rational points

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationHigher dimensional varieties and rational points
EditorsK.J. Boroczky, J. Kollar, T. Szamuely
PublisherSpringer Verlag
Pages283-310
StatePublished - 2003

Publication series

NameBolyai Society Mathematical Studies
Volume12

Cite this

Tschinkel, Y. (2003). Fujita's program and rational points. In K. J. Boroczky, J. Kollar, & T. Szamuely (Eds.), Higher dimensional varieties and rational points (pp. 283-310). (Bolyai Society Mathematical Studies; Vol. 12). Springer Verlag.